MENU

You are here

Publications

Export 1506 results:
Preprint
Gigli N, Pasqualetto E. Behaviour of the reference measure on RCD spaces under charts.; 2016.
Agostiniani V, Dal Maso G, DeSimone A. Attainment results for nematic elastomers. SISSA; 2013. Available from: http://hdl.handle.net/1963/7174
Toader R, Zanini C. An artificial viscosity approach to quasistatic crack growth.; 2006. Available from: http://hdl.handle.net/1963/1850
Focardi M, Iurlano F. Ambrosio-Tortorelli approximation of cohesive fracture models in linearized elasticity. SISSA; 2013. Available from: http://hdl.handle.net/1963/6615
Altafini C, Ticozzi F. Almost Global Stochastic Feedback Stabilization of Conditional Quantum Dynamics.; 2006. Available from: http://hdl.handle.net/1963/1727
Berti M, Delort J-M. Almost global existence of solutions for capillarity-gravity water waves equations with periodic spatial boundary conditions.; 2017. Available from: http://preprints.sissa.it/handle/1963/35285
Diener P, Dubrovin B. Algebraic-geometrical Darboux coordinates in R-matrix formalism. SISSA; 1994. Available from: http://hdl.handle.net/1963/3655
Lazzaroni G, Nardini L. On the 1D wave equation in time-dependent domains and the problem of debond initiation. SISSA; 2017. Available from: http://preprints.sissa.it/handle/1963/35302
Journal Article
Giuliani N, Mola A, Heltai L. π-BEM : A flexible parallel implementation for adaptive , geometry aware , and high order boundary element methods. Advances in Engineering Software. 2018 ;121:39–58.
Bertola M, Bothner T. Zeros of Large Degree Vorob'ev-Yablonski Polynomials via a Hankel Determinant Identity. International Mathematics Research Notices. 2014 ;rnu239.
Fiorenza D, Monaco D, Panati G. Z2 Invariants of Topological Insulators as Geometric Obstructions. Communications in Mathematical Physics [Internet]. 2016 ;343:1115–1157. Available from: https://doi.org/10.1007/s00220-015-2552-0
Luzzatto S, Ruziboev M. Young towers for product systems. Discrete & Continuous Dynamical Systems - A [Internet]. 2016 ;36:1465. Available from: http://aimsciences.org//article/id/18d4526e-470d-467e-967a-a0345ad4c642
Ambrosetti A, YanYan L, Malchiodi A. On the Yamabe problem and the scalar curvature problems under boundary conditions. Math. Ann., 2002, 322, 667 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1510
Dell'Antonio G. Workshop on point interactions, Trieste, 21-23 December 1992. [Internet]. 1993 . Available from: http://hdl.handle.net/1963/71
Bonelli G, Maruyoshi K, Tanzini A. Wild quiver gauge theories. JHEP 02(2012)031 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/5184
DeSimone A, Alberti G. Wetting of rough surfaces: a homogenization approach. Proc. R. Soc. Lon. Ser. A 461 (2005) 79-97 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2253
Mola A, Heltai L, DeSimone A. Wet and Dry Transom Stern Treatment for Unsteady and Nonlinear Potential Flow Model for Naval Hydrodynamics Simulations. Journal of Ship Research. 2017 ;61:1–14.
Danchin R, Fanelli F. The well-posedness issue for the density-dependent Euler equations in endpoint Besov spaces. Journal de Mathématiques Pures et Appliquées [Internet]. 2011 ;96:253 - 278. Available from: http://www.sciencedirect.com/science/article/pii/S0021782411000511
Ancona F, Marson A. Well-posedness for general 2x2 systems of conservation laws. Mem. Amer. Math. Soc. 169 (2004), no. 801, x+170 pp. [Internet]. 2004 . Available from: http://hdl.handle.net/1963/1241
Agrachev AA. Well-posed infinite horizon variational problems on a compact manifold. Proceedings of the Steklov Institute of Mathematics. Volume 268, Issue 1, 2010, Pages 17-31 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/6458
Chen P, Quarteroni A, Rozza G. A weighted reduced basis method for elliptic partial differential equations with random input data. SIAM Journal on Numerical Analysis. 2013 ;51:3163–3185.

Pages

Sign in